[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Alireza Medghalchi, Professor
Manager
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 5, Issue 2 (Vol. 5,No. 2 2020) ::
Back to browse issues page
XML Haar Wavelet Method for Series Expansion of Fractional Wiener Integral P. 229-236
Persian Abstract
Abstract (1351 Views)   |   چکیده  |   Full-Text (PDF) (256 Downloads)  
XML Bishop-Phelps Theorem for Normed Cones P. 165-174
Persian Abstract Ildar Sadeghi , Ali Hassanzadeh
Abstract (1175 Views)   |   چکیده  |   Full-Text (PDF) (140 Downloads)  
XML Some Properties of Arveson Spectrum on Locally Compact Hypergroups P. 175-186
Persian Abstract Mohammad Tabatabaie Seyyed, Bentolhoda Sadathosseini Seyedh
Abstract (1057 Views)   |   چکیده  |   Full-Text (PDF) (131 Downloads)  
XML Gorenstein Injective Dimension and Cohen-Macaulayness P. 157-164
Persian Abstract Reza Sazeedeh , Fatemeh Savoji
Abstract (1283 Views)   |   چکیده  |   Full-Text (PDF) (126 Downloads)  
XML Comparing Mean Vectors Via Generalized Inference in Multivariate Log-Normal Distributions ns P. 187-196
Persian Abstract
Abstract (1158 Views)   |   چکیده  |   Full-Text (PDF) (125 Downloads)  
XML Numerical Solution of System of Fredholm-Hammerstein Integral Equations using Modification of Hat Functions P. 121-136
Persian Abstract Elnaz Babaei Miss, Elham Hashemizadeh Dr
Abstract (2166 Views)   |   چکیده  |   Full-Text (PDF) (172 Downloads)  
XML  High-Order Jacobi Collocation Method for the Single Term Nonlinear Fractional Differential Equations  P. 205-220
Persian Abstract
Abstract (1315 Views)   |   چکیده  |   Full-Text (PDF) (133 Downloads)  
XML A locally Convex Topology on the Beurling Algebras P. 221-228
Persian Abstract Saeid Maghsoudi
Abstract (1868 Views)   |   چکیده  |   Full-Text (PDF) (129 Downloads)  
XML A Short Proof of the Maximum Conjecture in CR Dimension one P. 151-156
Persian Abstract Masoud Sabzevari Dr.
Abstract (1162 Views)   |   چکیده  |   Full-Text (PDF) (108 Downloads)  
XML Generalized Iterative Methods for Solving Double Saddle Point Problem P. 137-150
Persian Abstract Michele Benzi Prof., Fatemeh Panjeh Ali Beik Dr. , Sayyed–Hasan Azizi Chaparpordi Mr., Zohreh Rouygar Ms.
Abstract (1543 Views)   |   چکیده  |   Full-Text (PDF) (133 Downloads)  
XML The Automorphism Group of Non-Abelian Group of Order p^4 P. 197-204
Persian Abstract Reza Orfi
Abstract (606 Views)   |   چکیده  |   Full-Text (PDF) (103 Downloads)  
XML  Approximate Duals Introduced by Multipliers and Their Role in the Reconstruction of Signals  P. 237-252
Persian Abstract Morteza Mirzaee Azandaryani Dr , Mehdi Rahimi Dr
Abstract (1141 Views)   |   چکیده  |   Full-Text (PDF) (132 Downloads)  
Back to browse issues page
>Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.13 seconds with 61 queries by YEKTAWEB 4227